COVID-19 Update - This is to inform you that the Government of India has announced a complete lockdown in India 22nd March 2020 to 3rd May 2020. As a result, our offices will now be closed till 3rd May 2020 and all our employees will be working from home. Office telephones will not be answered, and therefore you are requested to direct all your queries related to manuscript submission, review process, publication etc. at below mentioned details. editor@innovativepublication.com, rakesh.its@gmail.com, Mob. 8826373757, 8826859373, 9910947804


Print ISSN:-2348-7348

Online ISSN:-2348-7240

CODEN : AGEMCY

Current Issue

Year 2019

Volume: 6 , Issue: 2

Article Access statistics

Viewed: 116

Emailed: 0

PDF Downloaded: 95

Annals of Geriatric Education and Medical Sciences


Levofloxacin induced psychosis in elderly: Case report


Full Text PDF Share on Facebook Share on Twitter


Case Report

Author Details : Akhilesh Annadatha*, Sanyukta Hepat, Vidya Hulkoti, Sunil Kumar

Volume : 6, Issue : 2, Year : 2019

Article Page : 33-34


Suggest article by email

Abstract

Levofloxacin one of the antibiotics in fluoroquinolones groups are the most frequently used by physician
to treat the infection. They are generally well tolerated but can cause adverse neuropsychiatric side effects
like acute psychosis, which on discontinuation of the drugs immediately lead to remission, which has been
highlighted in this case report.

Keywords: Psychosis, Gamma amino butyric acid, Levofloxacin, Fluroquinolones.

Doi : 10.18231/j.agems.2019.011

How to cite : Annadatha A, Hepat S, Hulkoti V, Kumar S, Levofloxacin induced psychosis in elderly: Case report. Ann Geriatr Educ Med Sci 2019;6(2):33-34

Copyright © 2019 by author(s) and Ann Geriatr Educ Med Sci. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (CC-BY-NC 4.0) (creativecommons.org)